Muli Ben-Yehuda's journal

November 8, 2005

Generalized first-order spectra and polynomial-time recognizable sets.

Filed under: Uncategorized — Muli Ben-Yehuda @ 8:36 PM

_Complexity of Computation, Vol. 7 (1974), pp. 43-74._

URL: http://www.citeulike.org/user/muli/article/347646

Advertisements

4 Comments »

  1. [by E.L.]
    Have you noticed the link is broken (extraneous http) except why did you like it?

    Comment by Anonymous — November 9, 2005 @ 10:25 PM | Reply

    • Re: [by E.L.]
      Thanks, fixed. I haven’t read it yet, but I’ve seen it recommended (can’t remember where)> have you read it?

      Comment by mulix — November 11, 2005 @ 6:53 PM | Reply

      • Re: [by E.L.]
        I began to, its pretty lengthy, I’ll report when I’m done.

        Comment by Anonymous — November 15, 2005 @ 4:58 PM

      • Re: [by E.L.]
        This article is beyond my knowledge, I don’t currently understand it. you should know about model theory before attempting to read it. Maybe your ladypine can help you.

        Comment by Anonymous — November 18, 2005 @ 9:02 AM


RSS feed for comments on this post. TrackBack URI

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Create a free website or blog at WordPress.com.

%d bloggers like this: